Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Is there a medicine to treat GERD ?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions

I don't feel good with my erections and sexual desire is low.
I have been taking medicines like omeprazole and pantoprazole for
more than 15 years, I've read these could cause ED.
Is there a medicine to treat severe GERD wich not affects sexual drive?
Is it safe for me taking cialis or viagra?
Is there a chance that my testosterone levels are low? A
ny advice to improve libido? Thank you.

Posted Fri, 20 Apr 2012 in GERD
Answered by Dr. G.Srinivasan 6 hours later

Thanks for the query.

There are many medications which would help you and a gastro-enterologist may guide regarding the appropriate drug for GERD.

Viagra and cialis are considered to be safe drugs but do have their own side effects. Please see a urologist or a sexologist for this before considering it.

Non-allopathic medicines are available to make sexual desire better. But the results can't be guaranteed.

It is worth-while testing serum testosterone levels to know the cause.

Hope this answers your query. In case of any doubts, I am available for the follow ups.


Dr. G. Srinivasan.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor